# SDR UIEA2020082401856

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,259 hours, 19,460 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 67A0546
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN PRESSURE SELECTOR INOP.   REMOVED AND REPLACED CABIN PRESSURE SELECTOR IAW AMM 21-31-01, OPS CHECK GOOD IAW AMM 21-31-01, NO FURTHER DEFECTS NOTED AT THIS TIME
